PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 164 | 1 | 71-95
Tytuł artykułu

Loop spaces of the Q-construction

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Giffen in [1], and Gillet-Grayson in [3], independently found a simplicial model for the loop space on Quillen's Q-construction. Their proofs work for exact categories. Here we generalise the results to the K-theory of triangulated categories. The old proofs do not generalise. Our new proof, aside from giving the generalised result, can also be viewed as an amusing new proof of the old theorems of Giffen and Gillet-Grayson.
Słowa kluczowe
Rocznik
Tom
164
Numer
1
Strony
71-95
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-11-23
poprawiono
2000-01-19
Twórcy
autor
  • Centre for Mathematics and its Applications, The Australian National University, Canberra, ACT 0200, Australia, amnon.neeman@anu.edu.au
Bibliografia
  • [1] C. H. Giffen, Loop spaces for the Q-construction, J. Pure Appl. Algebra 52 (1988), 1-30.
  • [2] C. H. Giffen, Unitary algebraic Witt- and K-theories, preprint.
  • [3] H. Gillet and D. R. Grayson, The loop space of the Q-construction, Illinois J. Math. 31 (1987), 574-597.
  • [4] D. R. Grayson, Higher algebraic K-theory II (after D. Quillen), in: Algebraic K-Theory, Lecture Notes in Math. 551, Springer, 1976, 217-240.
  • [5] D. R. Grayson, Exterior power operations on higher K-theory, K-Theory 3 (1989), 247-260.
  • [6] J J. F. Jardine, The multiple Q-construction, Canad. J. Math. 39 (1987), 1174-1209.
  • [7] A. Neeman, K-theory for triangulated categories I(A), Asian J. Math. 1 (1997), 330-417.
  • [8] A. Neeman, K-theory for triangulated categories I(B), ibid. 1 (1997), 435-529.
  • [9] A. Neeman, K-theory for triangulated categories II, ibid. 2 (1998), 1-125.
  • [10] A. Neeman, K-theory for triangulated categories III(A), ibid. 2 (1998), 495-594.
  • [11] A. Neeman, K-theory for triangulated categories III(B), ibid. 3 (1999), 555-606.
  • [12] D. Quillen, Higher algebraic K-theory I, in: Algebraic K-Theory I, Lecture Notes in Math. 341, Springer, 1973, 85-147.
  • [13] G. Segal, Categories and cohomology theories, Topology 13 (1974), 293-312.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv164i1p71bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.